# SDR KPVA2013031201

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 37,379 hours, 78,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION IN THE NOSE WHEEL AREA, A CRACK WAS DISCOVERED ON AN EXISTING REPAIR ANGLE "B" AT STA X97.00.  INFORMATION SENT TO BOMBARDIER ALONG WITH A REQUEST FOR TEMPORARY CONTINUED OPERATION FOR A MAXIMUM OF 50HRS IN ORDER TO PERFORM HEAT TREATMENT OF THE COMPONENTS TO ACCOMPLISH REPAIR.
